# SDR C2XA02TY101

- Difficulty date: June 15, 2002
- Submitted: June 16, 2002
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145
- Aircraft serial: 145159
- Aircraft time: 7,570 hours, 5,161 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 14533333401
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1C/2C INSPECTION,THE PAX DOOR HAD TWO DENTS IN THE MIDDLE OF THE DOOR.  A GST WAS USED TO MAKE THE REPAIR (GST 1906/02) WHICH STATED REMOVE PAINT, RECONTOUR THE DENTED AREA, PERFORM A DYE-PENETRANT INSPECTION, NO CRACK WAS FOUND.  AREA WAS ALODINED, PRIMED AND PAINTED IAW WITH THE GST AND EMB 135/145 CPM 51-21-04-05-06.  AIRCRAFT WILL BE RELEASED UPON COMPLETION OF ALL 1C/2C INSPECTION.
